having multipl symptoms. im on a event monitor, i had high blood pressure, until january of this year. i was in the hospital for dizziness and chest pain. my heart rate dropped to 28. they took me off the blood pressure medicine. im seeing two diffrent heart doctors, i go to a thyroid spcialists on thursday. my blood prssure keeps going from high to low. my feet, ankles, hands and lower legs keep swelling with a tingling burning sensation. usually elevating my legs help. but today that is not helping at all. what could be causing the blood presuur issue and the swelling. please any advise would be so greatly appreciated.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?